# SDR IPXA11664542

- Difficulty date: January 18, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587619
- Condition: Punctured
- Location: Bs 930-975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL FOUND 7EA PUNCTURES TOGETHER WITH DENT RUNNING THROUGH AT STA 930 TO STA 975, LBL 11 TO RBL 11.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-01.
